# SDR 08FDEA01765

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 65168124
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R CRACKED AT RIB NR 8 STRINGER 8R, FIN STA 157.200 CRACK TERMINATES IN FASTENER HOLD AND HFEC INSPECTED AREA AND VERIFIED IAW NDTM 51.00.00 PART 6.  FABRICATED REPAIR ANGLE IAW SRM 55.30.5 FIGURE 7.  TREATED AND PRIMED AREA IAW SRM 51.10.2.  INSTALLED REPAIR PARTS AT STRINGER 8RT, RIB NR 8 FIN STA 157.2 IAW SRM 55.30.5 FIGURE 1 AND 51.30.2.
